# SDR ABXA9700353

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND LONGERON 3 CRACKED AT FS 160.  REPLACED SECTION OF LONGERON AT FS 160 IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5 ALSO 53-02 FIGURE 2.
